Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleOn the simplification of the coefficients of a parametrization
Author(s) Carlos Andradas, Tomás Recio, J. Rafael Sendra, Luis Felipe Tabera
TypeArticle in Journal
AbstractThis paper deals with the problem of finding, for a given parametrization of an algebraic variety V of arbitrary dimension, another parametrization with coefficients over a smaller field. We proceed adapting, to the parametric case, a construction introduced by A. Weil for implicitly given varieties. We find that this process leads to the consideration of new varieties of a particular kind (ultraquadrics, in the terminology of this paper) in order to check, algorithmically, several interesting properties of the given variety V , such as the property of being reparametrizable over the smaller field.
KeywordsParametric varieties, Field of definition, Simplification of parametrizations
URL http://www.sciencedirect.com/science/article/pii/S0747717108001338
JournalJournal of Symbolic Computation
Pages192 - 210
Translation No
Refereed No